# SDR DXTA2025041403014

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,202 hours, 10,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MAIN DOOR EXIT EMER LIGHT OFF WITH SWITCH IN ON POSITION. CORRECTIVE ACTION: OPERATIONAL CHECK OF MAIN DOOR EXIT EMER LIGHT NORMAL IAW CE-680 AMM 33-50-10.
